MathSciNet Relay Station
MathSciNet bibliographic data
MR925610 (89d:11077) 11N25
Goldston, D. A.; McCurley, Kevin S. Sieving the positive integers by large primes. J. Number Theory 28 (1988), no. 1, 94–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement